What causes bloating, stomach cramps and nausea?

default
Posted on Thu, 9 Apr 2015 in Digestion and Bowels
Question: Hi! It's my first time to use Yaz and i'm on my 6th pill. I'm feeling bloated, nauseous and stomach cramps. I intend to stop taking it. Can i do so? Is there a side effect when i just stop taking it?
doctor
Answered by Dr. Iven Romic Rommstein 18 minutes later
Brief Answer:
YOu can do so

Detailed Answer:
Hi and welcome to HCM.
If you have these side effects that concern you then you should definitely stop taking pills and find another method of contraception or another type of c-pill.
Generally it can be stopped at any time,it may cause some mild vaginal bleeding after stopping but it shouldnt bother you.
WIsh you good health. Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Iven Romic Rommstein 1 hour later
I tried asking my doctor about stopping Yaz on my 6th pill and she said i must finish the pack and that i can't just stop taking it. I asked her why and she never really explained it to me that's why i got a little worried if i should really stop it or not. Although i know that bleeding will occur when i stop taking it. Are there other effects that i should be worried about? Or is it really safe to stop it any time? Thanks for the answer .
doctor
Answered by Dr. Iven Romic Rommstein 32 minutes later
Brief Answer:
it is safe

Detailed Answer:
It is usually recommended to finish the pack if there is only few days left to finish 28 days period. this would cause "regular" bleeding, but there is no purpose to finish pack if you took it only for 6 days. you probably wont have even significant bleeding and some side effects are not expected at all. so I dont think it is necessary to finish pack,but you can if you want. As I said,such short therapy wont lead to any difficulties after stopping
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13309 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Stomach cramps

doctor1 MD

Ive been taking betahistine dihydrochloride 16mg x 3 for just two days, and started to experience gastric problems, starting with nausea,...

doctor1 MD

I ve had diarrhea now for at least 6 days and still on-going. I ve also had stomache cramps for about the same length of time too. I came on my...

doctor1 MD

Hi, my daughter is 4.5 years old, this past few moths she has a very funny smell in her mouth, she gets stomach cramps and headaches very often,...

doctor1 MD

I ve been having extremely bad constipation for over a month. I started a new medication (Cymbalta 90 mg at present). I also take 450 mg of...

doctor1 MD

I had bloating and stomach cramps and vomiting all night and morning two nights ago. I had drunk a glass fresh Orange Juice and had a bowl of Ice...

doctor1 MD

12 year old girl, 3 years ago had extreme stomach pain upper area, pain equal to that of labor. had pain all night on an average of every few...

doctor1 MD

I have had severe diarrhea for two weeks. Anytime I eat something. I have tried various ways to improve the situation, I e eating cheese or other...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2